# SDR DL757020839

- Difficulty date: July 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 598, S-14l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 598 / STRG. 14L-15L :                  DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS DENTED AT FS 598 BELOW THE STRINGER   14L SKIN LAP JOINT.  THE DENT WAS REMOVED WITH A CUTOUT.    THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER   INSTALLED PER ER/A 383418-14, REV A.
